# SDR MWEA98201

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON EXTERNAL FUSELAGE SKIN AT FS 313 APPROX 2.5IN BELOW LONGERON 16R.  REMOVED DAMAGED SEC SKIN FAB REPAIR FILLER, DOUBLERS IAWSRM 5304 FIG 38.  INSTALLED RREPAIR FILLERS, DOUBLERS IAW SRM 51-30.
